# SDR SWAA2022092777340

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED BS294.5 AND BETWEEN STR7R TO STR9R AT PASSENGER CABIN 2022-441288 / [01] REPLACED STUB FRAME LOCATED BS294.5 AND BETWEEN STR7R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM B737-700 SRM 51-10-02 ; 51-40-02 AND DRAWING 141A8370 REV D;[02] CORRECTED STEP 1 REPLACED STUB FRAME LOCATED BS294.5 AND BETWEEN STR7R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM B737-700 SRM 51-10-02 ; 51-40-02 AND DRAWING 141A8370 REV D; SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED STUB FRAME LOCATED BS294.5 AND BETWEEN STR7R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM B737-700 SRM 51-10-02 ; 51-40-02 AND DRAWING 141A8370 REV D; SEE INDIVIDUAL SIGN OFF BELOW
